You can, and should, watch the second video (the one with the woman facing toward some shelves). The thing that disturbed me so greatly was that the condition that this woman has (Spasmodic Dysphonia or Dystonia) can be caused by certain medications. The worst part was that my son has taken one of the drugs listed (Dilantin - it is an anti-seizure medication) and Steve and I have been prescribed some drugs that are on the list, but never taken them (whew!). The drugs on her list are the following:
Levodopa (for parkinson’s disease), bromocriptine (treats pituitary tumors), antipsychotics (STEMETIL), metoclopramide (MAXERAN) (used short term to treat heartburn caused by gastroesophageal reflux), Dilantin (controls seizures), Ca channel blockers, and SSRI’s (Prozac), Ergotamines (for migraine headaches), Antihistamines, etc. as well as many over the counter medications.
Head on over and take a look at that video and her site too, at http://righteousbuzz.blogspot.com/2008/07/dystonia-please-watch.html
I really do hope that you take a look at that post and the videos. I hadn't realized that it wasn't a genetic disease. I thought it was something that I wouldn't have to worry about because it doesn't run in my family. It is pretty crazy when the cure (the medication given) is worse than the disease. I'll take my reflux any day of the week over SD!
Have an enlightening day.